# SDR ABXA000462

- Difficulty date: September 19, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 51,588 hours, 46,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 59127231
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER AUX SPAR FITTING CRACKED.  REPLACED ANGLE IAW DC9 SRM.
